PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Local free boundary problem for viscous non-homogeneous incompressible magnetohydrodynamics

Volume 535 / 2018

Piotr Kacprzyk Dissertationes Mathematicae 535 (2018), 5-57 MSC: Primary 35A01; Secondary 35Q30, 35R35, 76D05, 76W05. DOI: 10.4064/dm767-1-2018 Published online: 15 November 2018


We consider the motion of viscous non-homogeneous incompressible magnetohydrodynamic (mhd) fluid in a domain bounded by a free surface. In the external domain there exists an electromagnetic field generated by some currents which keeps the mhd flow in the bounded domain. Then on the free surface transmission conditions for electromagnetic fields are imposed. In this paper we prove existence of local regular solutions by the method of successive approximations. The $L_2$ approach is used. This enables us to treat the transmission conditions.


  • Piotr KacprzykInstitute of Mathematics and Cryptology
    Cybernetics Faculty
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image